# SDR REXA2021080600530

- Difficulty date: June 18, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 17,789 hours, 15,125 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Housing
- Part number: 00000
- Condition: Cracked
- Location: Power Receptical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE HOUSING IS CRACKED JC 900-24-900-902 - REMOVED AND REPLACED WITH NEW EXTERNAL POWER RECEPTACLE HOUSING IAW CRJ 900 REO 670-53-11-029C
